Czechoslovak Mathematical Journal, Vol. 55, No. 2, pp. 365-369, 2005

Weak chain-completeness and fixed point property for pseudo-ordered sets

S. Parameshwara Bhatta

Department of Mathematics, Mangalore University, Mangalagangothri, 574 199 Karnataka, India, e-mail:

Abstract: In this paper the notion of weak chain-completeness is introduced for pseudo-ordered sets as an extension of the notion of chain-completeness of posets (see [3]) and it is shown that every isotone map of a weakly chain-complete pseudo-ordered set into itself has a least fixed point.

Keywords: pseudo-ordered set, trellis, complete trellis, fixed point property, weak chain completeness

Classification (MSC 2000): 06B05

Full text available as PDF (smallest), as compressed PostScript (.ps.gz) or as raw PostScript (.ps).

Access to the full text of journal articles on this site is restricted to the subscribers of Myris Trade. To activate your access, please contact Myris Trade at
Subscribers of Springer need to access the articles on their site, which is

[Previous Article] [Next Article] [Contents of This Number] [Contents of Czechoslovak Mathematical Journal]